Vol. 53, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 325: 1
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Hollow modules and local endomorphism rings

Patrick John Fleury

Vol. 53 (1974), No. 2, 379–385
Abstract

This is a study of the conditions under which smallness of proper submodules will influence the structure of the endomorphism ring of a module. The case in which that endomorphism ring becomes local is of special interest. Further facts about hollow modules are also established.

Mathematical Subject Classification
Primary: 16A64
Milestones
Received: 10 September 1973
Published: 1 August 1974
Authors
Patrick John Fleury